# SDR SWAA2019110838707

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 52,040 hours, 34,781 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT ABOVE L/H OVERWING EXIT IS INOP. / REMOVED AND REPLACED BALLAST PER M/M 33-21-00.
